Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS Amarillo, TX

June 2, 20126 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 2, 2012, 11:06 PM CDT for 6 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2012, 11:06 PM CDT (04:06 UTC)
Expired
Jun 3, 2012, 12:00 AM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Gray County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 126 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2867 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS54 KAMA 030406
SVRAMA
TXC179-211-295-357-393-483-030500-
/O.NEW.KAMA.SV.W.0137.120603T0406Z-120603T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS
  HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS
  EASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS
  WHEELER COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL MIDNIGHT CDT

* AT 1102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GLAZIER TO 7     
  MILES SOUTHWEST OF KELLERVILLE...MOVING EAST AT 30 MPH.

  THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING     
  WINDS UP TO 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHEELER...
  TWITTY...
  MOBEETIE...
  NEW MOBEETIE...
  LAKE MARVIN...
  KELLERVILLE...
  GLAZIER...
  CANADIAN...
  BRISCOE...
  ALLISON...
  LORA...
  MIAMI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3528 10074 3615 10057 3612 10000 3530 9999
TIME...MOT...LOC 0405Z 272DEG 27KT 3612 10038 3530 10057

$$

NF
3 follow-up statements
082 
WWUS54 KAMA 030430
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1130 PM CDT SAT JUN 2 2012

TXC357-393-030438-
/O.CAN.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/
OCHILTREE TX-ROBERTS TX-
1130 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROBERTS AND
SOUTHEASTERN OCHILTREE COUNTIES IS CANCELLED...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING IS CANCELLED.

LAT...LON 3529 10055 3614 10041 3612 10000 3530 9999
TIME...MOT...LOC 0428Z 272DEG 27KT 3611 10017 3530 10025

$$

TXC179-211-295-483-030500-
/O.CON.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/
GRAY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
1130 PM CDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WHEELER...SOUTHEASTERN LIPSCOMB...HEMPHILL AND EXTREME EAST
CENTRAL GRAY COUNTIES...

AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 8 MILES NORTH OF GLAZIER TO TWITTY...MOVING EAST AT 
30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CANADIAN...MOBEETIE...LAKE MARVIN...ALLISON AND HIGGINS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3529 10055 3614 10041 3612 10000 3530 9999
TIME...MOT...LOC 0428Z 272DEG 27KT 3611 10017 3530 10025

$$

NF
403 
WWUS54 KAMA 030447
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1147 PM CDT SAT JUN 2 2012

TXC179-030456-
/O.CAN.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/
GRAY TX-
1147 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL GRAY
COUNTY IS CANCELLED...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING IS CANCELLED.

LAT...LON 3529 10034 3613 10020 3612 10000 3530 9999
TIME...MOT...LOC 0446Z 272DEG 27KT 3610 10000 3529 10009

$$

TXC211-295-483-030500-
/O.CON.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/
HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
1147 PM CDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WHEELER...SOUTHEASTERN LIPSCOMB AND EASTERN HEMPHILL
COUNTIES...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGGINS TO 6 MILES EAST OF 
TWITTY...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE 
MARVIN...BRISCOE...ALLISON AND WHEELER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3529 10034 3613 10020 3612 10000 3530 9999
TIME...MOT...LOC 0446Z 272DEG 27KT 3610 10000 3529 10009

$$

NF
922 
WWUS54 KAMA 030453
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1153 PM CDT SAT JUN 2 2012

TXC211-295-483-030502-
/O.EXP.KAMA.SV.W.0137.000000T0000Z-120603T0500Z/
HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
1153 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHEELER...SOUTHEASTERN
LIPSCOMB AND EASTERN HEMPHILL COUNTIES WILL EXPIRE AT MIDNIGHT CDT...

AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING WAS 
EXITING THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING 
WILL BE ALLOWED TO EXPIRE.

LAT...LON 3529 10034 3613 10020 3612 10000 3530 9999
TIME...MOT...LOC 0452Z 272DEG 27KT 3610 9994 3529 10004

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:09 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 2, 7:09 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT SAT JUN 2 2012

.UPDATE...
HAVE EXTENDED SVR TSTM WATCH 341 LOCALLY FOR MORE OF WRN TX PNHDL
COUNTIES BASED ON LATEST RADAR TRENDS AND IN COORDINATION WITH SPC.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 606 PM CDT SAT JUN 2 2012/

AVIATION...

MAIN AVIATION CONCERN THIS EVENING WILL BE ISOLATED THUNDERSTORMS.
THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS OF NEW MEXICO AND A FEW
WILL DEVELOP ALONG BOUNDARIES IN THE WESTERN TEXAS PANHANDLE. HAVE
INCLUDED SOME VCTS WORDING FOR ALL TAF SITES THIS EVENING. EXPECT
THUNDERSTORM ACTIVITY TO WANE AS SUN SETS. THEREFORE...AFTER 06Z-08Z
SOUTHERLY WINDS OF 10 TO 15 KTS WITH VFR CIGS AND VISIBILITIES
FORECAST UNTIL THE NEXT ROUND OF THUNDERSTORMS DEVELOPS ON SUNDAY.

GARCIA

PREV DISCUSSION... /ISSUED 546 PM CDT SAT JUN 2 2012/

DISCUSSION...
NEXT CROP OF SHOWERS AND TSTMS CURRENTLY FORMING OVER HIGHER TERRAIN
OF ERN NM AND SERN CO AND ALONG CONVECTIVE OUTFLOW BOUNDARIES IN TX
PNHDL AND TX SOUTH PLAINS FROM PREVIOUS DAYS STORMS. SUFFICIENT
DAYTIME HEATING AND ATMOPHSERIC INSTABILITY ALONG WITH PRESENCE OF
LOW LEVEL MOISTURE AND SOME MINOR WIND SHEAR AND APPROACHING MINOR
UPPER LEVEL SHORTWAVE TROF ALSO AIDED IN THE DEVELOPMENT OF THESE
STORMS. EXPECT THESE STORMS TO CONTINUE THRU EVENING HOURS BEFORE
COVERAGE DECREASES. HIGHEST POPS ACROSS NRN ZONES IN THE NEIGHBORHOOD
OF 50 PERCENT...WITH 40 PERCENT VALUES ACROSS THE SRN ZONES. SOME
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS PRIMARY
HAZARDS.

LATEST SHORT RANGE MODELS ARE IN REASONABLE AGREEMENT FOR THE FIRST
FEW PERIODS. HOWEVER...THEY DIFFER ON WHERE...WHEN...OR IF ANY TSTMS
WILL DEVELOP. GIVEN SUFFICIENT MOISTURE...HEATING...AND INSTABILITY...
DO THINK THERE WILL BE A THREAT FOR TSTMS LATER SUNDAY AFTERNOON AND
EVENING JUST ABOUT ANYWHERE...MORE ISOLD ACROSS FAR WRN COUNTIES
WHERE MOISTURE MAY MIX OUT COMPARED TO ERN ZONES.

WEAK COLD FRONT WILL PUSH SWD THRU FCST AREA LATER SUNDAY AFTERNOON
AND NIGHT. UPSLOPE LOW LEVEL FLOW PROGGED FOR EARLY PART OF NEXT
WEEK. MOISTURE IS FORECAST TO REMAIN TRAPPED BENEATH UPPER LEVEL
RIDGE WITH MINOR...HARD TO TIME SHORTWAVE TROFS WANDERING AROUND THE
REGION. ALSO...DIFFICULT TO PINPOINT CONVECTIVE OUTFLOW BOUNDARIES OR
RESIDUAL WEAK FRONTAL BOUNDARIES WILL LIKELY SERVE AS FOCI FOR SFC
BASED TSTM DEVELOPMENT THROUGHTOUT THE COMING WEEK. ALL THE ABOVE IS
FAIRLY TYPICAL OF EARLY TO MID JUNE AND SUPPORTS MENTION OF AT LEAST
ISOLD TSTMS NEARLY EACH AFTERNOON AND NIGHT FOR MUCH OF NEXT WEEK.
DECIDED TO INCLUDE SLGT CHC POPS ALL ZONES MONDAY THRU THURSDAY
NIGHT. TRYING TO TARGET WHICH PARTS OF PNHDLS WILL HAVE A THREAT THIS
FAR OUT IS AN EXERCISE IN PLAYING RUSSIAN ROULETTE AND WAS NOT
COMFORTABLE DOING THAT. THEREFORE...USED A SHOTGUN APPROACH TO POPS
FROM MON THRU THURSDAY NIGHT...WHICH CAN BE REFINED AS TIME GETS
CLOSER. LATER SHIFTS MAY NEED TO CONSIDER EXTENDING LOW POPS INTO
FRIDAY IF NECESSARY IF MEDIUM RANGE MODELS VERIFY.

ANDRADE

FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK DUE TO RECENT RAINS ALONG
WITH CONTINUED CHANCES FOR MORE SHOWERS AND THUNDERSTORMS DURING THE
NEXT FEW DAYS.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 2, 7:06 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT SAT JUN 2 2012

OKZ001>003-TXZ001>020-031100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
706 PM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING
WINDS IN EXCESS OF 60 MPH POSSIBLE. AS A RESULT...A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL OKLAHOMA
PANHANDLE AS WELL AS THE WESTERN HALF OF THE TEXAS PANHANDLE UNTIL 11
PM CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
SUNDAY AFTERNOON THROUGH THURSDAY NIGHT. SOME OF THE STORMS THAT
DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THOSE DAYS... WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION THROUGH THIS EVENING...AND THEN AGAIN LATE SUNDAY AFTERNOON
AND EVENING. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY AT TIMES
MUCH OF NEXT WEEK.

ANDRADE

In the hours before

Special weather statement, Jun 2, 10:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT SAT JUN 2 2012

TXZ008-009-030430-
HUTCHINSON TX-ROBERTS TX-
1036 PM CDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR ROBERTS AND
HUTCHINSON COUNTIES.

AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTHEAST OF BORGER TO THE CITY OF BORGER...MOVING EAST AT
20 MPH.

GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE WITH THESE STORMS.

NF
Local storm report, Jun 2, 10:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND GST     22 SSE CLAUDE           34.81N 101.21W
06/02/2012  E61 MPH          ARMSTRONG          TX   BROADCAST MEDIA

            SCHOOLNET REPORT

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER AMA1200493

JMG
Special weather statement, Jun 2, 10:42 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1042 PM CDT SAT JUN 2 2012

TXZ009-010-030415-
HEMPHILL TX-ROBERTS TX-
1042 PM CDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HEMPHILL
COUNTIES.

AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
13 MILES NORTHWEST OF CANADIAN TO 3 MILES SOUTH OF MIAMI...MOVING
EAST AT 30 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.

NF
Local storm report, Jun 2, 10:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND DMG     BOOKER                  36.46N 100.54W
06/02/2012                   LIPSCOMB           TX   TRAINED SPOTTER

            TREES BLOWN DOWN

&&

EVENT NUMBER AMA1200495

KRAUSE
Special weather statement, Jun 2, 10:48 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1048 PM CDT SAT JUN 2 2012

TXZ009-010-030415-
HEMPHILL TX-ROBERTS TX-
1048 PM CDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR ROBERTS AND HEMPHILL
COUNTIES.

AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
13 MILES NORTHWEST OF CANADIAN TO 3 MILES SOUTH OF MIAMI...MOVING
EAST AT 30 MPH.

ONE HALF INCH HAIL AND GUSTY WINDS TO AROUND 55 MPH ARE POSSIBLE.

NF
Local storm report, Jun 2, 11:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1104 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND DMG     2 SW DARROUZETT         36.42N 100.35W
06/02/2012                   LIPSCOMB           TX   TRAINED SPOTTER

            4 INCH DIAMETER TREE LIMBS DOWNED. TRAINED SPOTTER
            ESTIMATED WINDS AT 60 MPH.

&&

EVENT NUMBER AMA1200496

JMG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:10 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall50 min
Jun 2, 10:46 PM CDTSevere Thunderstorm WarningAMALipscomb59 min
Jun 2, 11:03 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler57 min
Jun 3, 6:18 PM CDTSevere Thunderstorm WarningAMALipscomb57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.